Hypercyclic operators in Fréchet spaces.

Martínez-Giménez, Félix

Revista Colombiana de Matemáticas (1999)

  • Volume: 33, Issue: 1, page 51-76
  • ISSN: 0034-7426

How to cite


Martínez-Giménez, Félix. "Hypercyclic operators in Fréchet spaces.." Revista Colombiana de Matemáticas 33.1 (1999): 51-76. <http://eudml.org/doc/121716>.

author = {Martínez-Giménez, Félix},
journal = {Revista Colombiana de Matemáticas},
keywords = {transitive maps; hypercyclic operators on Fréchet spaces},
language = {eng},
number = {1},
pages = {51-76},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Hypercyclic operators in Fréchet spaces.},
url = {http://eudml.org/doc/121716},
volume = {33},
year = {1999},

AU - Martínez-Giménez, Félix
TI - Hypercyclic operators in Fréchet spaces.
JO - Revista Colombiana de Matemáticas
PY - 1999
PB - Sociedad Colombiana de Matemáticas
VL - 33
IS - 1
SP - 51
EP - 76
LA - eng
KW - transitive maps; hypercyclic operators on Fréchet spaces
UR - http://eudml.org/doc/121716
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.